# SDR 2006FA0000679

- Difficulty date: June 26, 2006
- Submitted: July 18, 2006
- Operation: General aviation
- Aircraft: N413EV
- Make and model: Bell 412EP
- Aircraft serial: 36381
- Engine: Pwa PT6*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC EXPERIENCED NR 1 ENG CHIP LIGHT.  MASTER CAUTION WAS EXTINGUISHED, LIGHT WENT OUT.  ABOUT 2 SECONDS LATER LIGHT CAME BACK ON WITH MASTER CAUTION, WAS AGAIN EXTINGUISHED, WENT OUT THEN CAME BACK ON.  PILOT ELECTED RETURN TO BASE.  AFTER LIGHT CAME ON AGAIN FOR 4TH OR 5TH TIME IN 2 MINUTES, PILOT DECIDED TO SECURE ENG, FUEL VALVES AND BOOST PUMPS WERE LEFT ON, IN EVENT THAT THEY NEED TO RESTART ENG.  ENG HAD JUST COME OUT OF 300 HR INSP, FLIGHT TO BASE, LANDING WAS UNEVENTFUL.  MAINT WAS DISPATCHED, INSPECTED CHIP PLUGS, FOUND A SMALL SILVER ON PLUG.  SILVER WAS REMOVED, CHIP PLUG WAS REINSTALLED, SAFETY WIRED.  AC WAS 20 MINUTE RUN CHECK FOR ANY ADDITIONAL CHIP LIGHTS AND WAS RELEASED BACK INTO SERVICE.  (K)
